A case of pityriasis rubra pilaris secondary to ponatinib.
Аннотация
Ponatinib, a tyrosine kinase inhibitor used for chronic myeloid leukemia and acute lymphoblastic leukemia, can cause rare cutaneous side effects. In this case, a 63-year-old woman developed a pityriasis rubra pilaris-like eruption 1 month after starting the drug. The skin reaction improved with dose reduction and recurred more mildly at a lower dose. Symptomatic relief was achieved with topical tretinoin, triamcinolone, and emollients. This case underscores the importance of managing dose-dependent skin reactions while maintaining cancer therapy.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.